# SDR O2GA2022091782101

- Difficulty date: September 17, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N821UP
- Make and model: Beech B300
- Aircraft serial: FL908
- Aircraft time: 6,122 hours, 5,107 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Bulb
- Part number: 327
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH THE RIGHT MAIN LANDING GEAR ANNUNCIATOR WAS VERY DIM. CREW CYCLED THE LANDING GEAR AND LIGHT CAME ON BRIGHT. A GO AROUND WAS EXECUTED. TOWER NOTIFIED EMERGENCY VEHICLES TO STANDBY AS A PRECAUTION. LANDING WAS UNEVENTFUL. MAINTENANCE TROUBLESHOT THE DISCREPANCY TO AN INTERMITTENT RIGHT MAIN LANDING GEAR ANNUNCIATOR LIGHT BULB. REPLACED BULB. CYCLED GEAR SEVERAL TIMES WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
